| Catalog Number |
0620040660 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the tubing has broken connection potentially leading to a loss of insufflation.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: insufflation tubing are coming with broken connections.Probable root cause: manufacturing/ service/ assembly error.Damage during shipment.Damage during shipment.Use error.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.
Event or Problem Description